International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 896193 | https://doi.org/10.1155/S0161171291000960

F. H. Khedr, A. M. Al-Shibani, "On pairwise super continuous mappings in bitopological spaces", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 896193, 8 pages, 1991. https://doi.org/10.1155/S0161171291000960

On pairwise super continuous mappings in bitopological spaces

Received25 Jun 1990
Revised01 Jan 1991

Abstract

The aim of this paper is to define and study super-continuous mappings and some other forms of continuity such as strong continuity, perfect continuity and complete continuity in bitopological spaces and investigate the relations between these kinds of continuity and their effects on some kinds of spaces.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views102
Downloads595
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.